Applied Mathematics

Vol.2 No.10(2011), Paper ID 7754, 7 pages



Multiobjective Nonlinear Symmetric Duality Involving Generalized Pseudoconvexity


Mohamed Abd El-Hady Kassem



Copyright © 2011 Mohamed Abd El-Hady Kassem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Kassem, "Multiobjective Nonlinear Symmetric Duality Involving Generalized Pseudoconvexity," Applied Mathematics, Vol. 2 No. 10, 2011, pp. 1236-1242. doi: 10.4236/am.2011.210172.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.